Nisa, Khoirin (2019) Robust Estimation of Generalized Estimating Equation when Data Contain Outlier. INSIST, 2 (1). pp. 1-5. ISSN 2502-8588.

[img] Text
Robust_Estimation_of_Generalized_Estimating_Equation.pdf

Download (2MB)

Abstract

Similarity

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 18 Sep 2019 07:55
Last Modified: 18 Sep 2019 07:55
URI: http://repository.lppm.unila.ac.id/id/eprint/14204

Actions (login required)

View Item View Item